|Place of Business||MISSISSAUGA, ON, L4R 5R6 CA|
|Product Dimensions||4.06 x 7.11 x 11.43 cm; 95.25 Grams|
ASPIRIN Extra Strength Tablet, 500 mg
Purchase options and add-ons
|Item weight||0.21 Pounds|
|Item dimensions L x W x H||41 x 71 x 114 millimeters|
|Product benefits||Arthritis Control|
|Specific uses for product||Joint Pain, Fever|
|Number of Items||1|
|Unit count||100 count|
About this item
- Fast and effective relief of headaches, back pain, muscle aches, toothache, pain of inflammation, joint pain and also relief from pain and fever due to cold and flu
- Tablets are coated making them easy to swallow
- Caffeine-free and sodium-free
- Each tablet contains 500mg acetylsalicylic acid (ASA)
Frequently bought together
Special offers and product promotions
- Buy at least 5 products of your choice among the eligible products and save 5%. Offered by Amazon.ca Shop items
Take 1 or 2 Aspirin tablets with a glass of water every 4 hours as necessary. Maximum 8 tablets or caplets daily.
Does not ship to Quebec.
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.
ASPIRIN was invented over 120 years ago, and remains a trusted pain reliever on the shelf today. There’s a good chance your great grandparents kept ASPIRIN for headaches or aches and pains in their medicine cabinet. ASPIRIN continues to be a trusted and effective brand. From well-known ASPIRIN Regular Strength to ASPIRIN Extra Strength and more, ASPIRIN comes in a variety of forms designed tohelp with different needs – headache, toothache and backaches plus muscle pains, menstrual and arthritis pain – and has for over 120 years. For all kinds of aches and pains, ASPIRIN is an effective way to relieve pain so you can get back to your busy life. To be sure this product is right for you, always read and follow the label.
From the manufacturer
To be sure this product is suitable for you, always read and follow the label.
Trust your pain to ASPIRIN.
Bayer's experience in pain relief spans more than 100 years of developing ASPIRIN products. In fact, no other non-prescription drug for pain relief has heritage like ASPIRIN. Trust your pain to ASPIRIN. Millions have.
ASPIRIN relieves the pain of inflammation and is clinically proven to provide fast and effective relief of your aches and pains including headaches, back aches and muscle aches. ASPIRIN also provides relief from pain and fever due to cold and flu.
- Acetylsalicylic acid (ASA)
- Works at the site of pain to provide targeted relief
|Aspirin Regular Strength||Aspirin Extra Strength||Aspirin Stomach Guard Extra Strength||Aspirin Coated Extra Strength|
|Pain and Fever due to Cold and Flu||✓||✓||✓||✓|
|Coating||Tri-buffer coating: coats stomach as it dissolves||✓|
|Dissolves in||Stomach||Stomach (Dissolves Quickly)||Stomach||Intestines|
Strategies to Manage Pain
To prevent pain, it is important to understand the causes. Common triggers can include stress, poor posture, overuse of specific muscles, and being overweight. Learning what triggers your pain can help you prevent it.
Over-the-counter pain relievers
Over-the-counter (OTC) pain relievers can provide effective relief of pain, and they are safe when taken as directed. In Canada, acetylsalicylic acid, acetaminophen, naproxen sodium and ibuprofen are available without a prescription.
Prescription pain relievers
Several types of prescription medications are available to manage pain. Consult your doctor for more information.
Many lifestyle approaches can help manage pain. These include learning and practicing stress management techniques, practicing yoga, getting regular physical activity, and maintaining a healthy body weight.
- Product Dimensions : 4.06 x 7.11 x 11.43 cm; 95.25 Grams
- Date First Available : Dec 14 2013
- Manufacturer : Bayer, Inc.
- Place of Business : MISSISSAUGA, ON, L4R 5R6 CA
- ASIN : B0074JCE90
- Manufacturer reference : BA-C-3954
- Best Sellers Rank: #2,475 in Health & Personal Care (See Top 100 in Health & Personal Care)
- #3 in Aspirin
- Customer Reviews:
Top reviews from Canada
There was a problem filtering reviews right now. Please try again later.
Disclaimer:While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read and follow labels, warnings, and directions before using or consuming a product. This product may not be right for you. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Amazon.ca assumes no liability for inaccuracies or misstatements about products.